# SDR UPS03441330

- Difficulty date: September 17, 2003
- Submitted: October 3, 2003
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 98,649 hours, 25,117 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  CRACK INDICATION REVEALED ON BS 2250 S28L FUSELAGE SKIN AREA AS MARKED UNDER REPAIR DOUBLER.  REPAIR CARRIED OUT IAW SRM 53-30-03 FIG 1 WITH FWD MOST EXISTING FASTENERS 7EA OVERSIZED .0625 INCH AND FASTENERS INSTALLED IAW SRM 51-00-06 AND 51-30-02 AFTER INSPECTED BY HFEC. SUBEQUENT INSPECTION ARE NECESSARY DUE TO THIS REPAIR CLASSIFY AS CATEGORY B REPAIR. REINSPECT IAW EO B747-5330-17977-B.
